# SDR SWAA2014081530917

- Difficulty date: August 3, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 36,204 hours, 21,308 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK LT NR 1 WINDOW C - D WINDOW POST CRACKED AT THE UPPER CORNER.  REPAIRED POST IAW ACO.
